| Model Number |
MICL13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Work order search: no similar complaint type events were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm, micl13.2, -11.00 diopter, implantable collamer lens was damaged during loading, there was no patient contact and the backup lens was implanted.It was reported that "loading error" was the cause of the event.
Additional Manufacturer Narrative
H3 - device evaluation: the lens was returned in liquid in a vial.Visual inspection found the haptic torn.Claim # (b)(4).